Friday, July 20, 2007

I am sick. Told you so.

Turns out things like diarrhea and a temperature (I may have failed to mention this) is not normal and the Doc believes, nothing to do with my beloved diet pill either. They think I have a virus but I submitted myself to testing (blood work) to rule out something that antibiotics could help with. This has been coming for a bit, as I broke out in an all night sweat during 'vacation.' I also mentioned that I wasn't feeling well, after my return, but I just couldn't put a finger on it. I finally went to the doctor today after feeling kinda faint, hot, and the bizarre diarrhea.

My mother has told me countless times that for some inexplicable reason I would be beyond difficult to live with, and just about the time she was ready to wring my neck, I would clearly come down with some ailment, some sickness. Apparently I have not changed, as I would submit exhibit 'all those nasty posts below.' It's not that I feel better I just realize that besides my usual explosive anger, I just let rotten loose, with no care, frankly so unlike me. More than you wanted to know about me and my virus, I'm sure. I am expected to live and perhaps even evolve into a better person. But don't count on it.

4 comments:

MYSTI said...

Awwww I hope you feel better Tart! Get lots of rest and plenty of fluids in you.... Hugs my friend.

Raine said...

You know I had "killer diarrhea" last summer. Lost like 18 pounds in 3 weeks. Had all the test for parasites and viruses and had tube shoved down my throat while sedated and was about to have one shoved up my rear end etc etc etc. My GP finally figured it out and was right. It was Cymbalta. A side effected not listed and completely opposite of what they said could happen. Watch the TV "Cymbalta may cause constipation in some people" YEAH RIGHT!!! I was taking opiates to try and control and at the maximum dose per day I only had like 6 rushing trips to the rest room. If they dont find anything hun- look hard at the phentermine..........It took like nearly a month off the cymbalta for the diarrhea to go away

Raine said...

so how are you doing?

MYSTI said...

Please let us know how you are doing Tart. I am worried about you. :) hugs.

Mysti